# SDR O2GA2021022688001

- Difficulty date: February 22, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Beech B300
- Aircraft serial: FL1127
- Aircraft time: 2,056 hours, 1,689 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Inoperative
- Location: Te Flaps
- Part time: 2,056 hours, 1,689 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS STUCK IN APPROACH SETTING. THE FLAPS WOULD NOT GO INTO FULL FLAP POSITION. MISSED APPROACH. FOLLOWED CHECKLIST AND A NO FLAP LANDING WAS PERFORMED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE FLAP CONTROL RELAY K105. OPS CHECK GOOD. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
